# SDR DALA2024010800225

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N867DN
- Make and model: Boeing 737-900ER
- Aircraft serial: 31979
- Aircraft time: 22,150 hours, 8,483 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 5055116) ON WAKEUP FOUND EXPOSED BROKEN EMERGENCY PATH LIGHT WIRES AT SEAT 30 FED. REPAIRED BROKEN WIRES WITH SPLICE CONNECTOR & RE SECURED UNDER TRACK PROTECTOR. REF. B737 SWPM 20-10-13. EMERGENCY PATH LIGHTS OPS CK'S GOOD.
